# SDR 98ZZZX1333

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58MC
- Make and model: Beech F33C
- Aircraft serial: CJ143
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 334200201
- Condition: Failed
- Location: Cabin Door
- Part time: 2,302 hours
- Component: 33400300629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, LOWER HINGE PIN ON THE QUICK RELEASE CABIN DOOR ASSY WAS NOTED OUT OF NORMAL ALIGNMENT. CLOSE INSPECTION REVEALED THE .1875 INCH BY 1.75 INCH HINGE PIN (PN 33-420020-1) HAD FRACTURED AT THE MACHINED GROOVE IN THE MIDDLE OF THE PIN AND THE LOWER HALF OF THE PIN HAD FALLEN OUT OF THE HINGE ONTO THE HANGAR FLOOR.  THE UPPER HALF REMAINED IN THE HINGE.  THE PIN HAD FAILED IN-FLIGHT, BUT DID NOT AND COULD NOT FALL OUT IN FLIGHT DUE TO SIDE LOAD ON BOTH HALVES.  A GROUND TEST SHOWED THE FAILED PIN DID NOT AFFECT THE DOOR RELEASE CAPABILITY.  THE PIN SHOWED NO NOTICEABLE WEAR DESPITE BEING ORIGINAL EQUIPMENT WITH 2,301.5 HOURS OF SERVICE.
